MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA, TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA, TIBIAL IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-611-4 tibial impactors plastic impactor broke off the metal shaft.This occurred during a case, with no patient effect reported.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-611-4 batch number 121519, was received for investigation.The visual inspection identified that the head tibial impactor had broken.No fragments were returned for analysis.The most likely cause of the reported failure is wear and damage due to repeated use and/or reprocessing.

Brand Name
IBAL UKA, TIBIAL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16955774
Report Number1220246-2023-06770
Device Sequence Number3614033
Product Code LXH
UDI-Device Identifier00888867223868
UDI-Public00888867223868
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, TIBIAL IMPACTOR
Device Catalogue NumberAR-611-4
Device Lot Number121519
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown